# SDR CALA2025101309919

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,695 hours, 14,903 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CD00944F2
- Condition: Dirty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR ON INITIAL CLMB DISIPATED THEN ON DSCNT AGAIN REPORT BY FA ADDED FORM 46-6020, SMOKE/ODOR QUESTIONAIRE ON INITAL INVESTIGATION FOUND SLIGHT RESIDUE SMELL IN FLIGHT DECK, CABIN WAS OK. WITH REFERENCE TO AMM 05-51-58-800-801-C3 FOUND WHILE INVESTIGATING, WHEN LOWER RECIRC FANS SELECTED, ODOR BECOMES STRONG. VIAUALLY INSPECTED LOWER RECIRC HEPA FILTERS AND FOUND CONTAMINATION VISIBLE AND ODOR PRESENT. REMOVED AND REPLACED X4 LOWER RECIRC FILTERS / HEPA FILTERS AS PER AMM 21-25-08 PB401. PACKS RUN ON HOT AND COLD. ODOR NO LONGER APPARENT IN-FLIGHT DECK OR CABIN.
